Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Feet are tingling, painful, not numb. Blood test- normal. What causes this extreme sudden discomfort?

for the last 2 days both my feet are tingling and painful but not numb to the touch. Bloodwork came back normal, no indication of heart attack or stroke.....waiting for lab results on potential vitamin defiency, was not screens for toxins, potential toxins would be aspartame due to diet soda consumption or nicotine due to use of nicotine gum. any ideas what is causing this extreme sudden discomfort?
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
The symptoms you have mentioned may be due to a general weakness.And it may also be due to the sitting positions which may cause decreased blood supply to that area.To get some relief walk for a while and do some exercises for legs.You must worry more if it is associated with numbness but as there is no association it may be due to vitamin deficiency also take vitamin-c tablets until your report comes.Thank you.
Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor